## Program for the NPPN Workshop, November 24<sup>th</sup>-25<sup>th</sup> 2022

## Hotel Skansen- Båstad, Sweden



	Thursday 24 November	
09:15-10:00	Workshop registration and coffee	
10:00-10:10	Official Welcome	Svend Christensen
10:10-10:25	<b>Signe Marie Jensen</b> , Assistant Professor, University of Copenhagen	10min intro, 5min questions
10:25-10:55	Jesper Cairo Westergaard, University of Copenhagen	15-20min intro, 5min questions
10:55-11:25	Coffee break	
11:25-11:55	Hannes Kollist, University of Tartu – developed semi high- throughput field instrument for gas exchange analysis	Confirmed! 30 minutes including questions
11:55-12:25	<b>Erik Alexandersson</b> , Associate Professor, Swedish University of Agricultural Sciences	5-10min intro, 20min discussion
12:25-13:25	Lunch	
13:25-13:55	Simon Fiil Svane, Postdoc, University of Copenhagen	20min intro, 10min questions
13:55-14:10	Jesper Cairo, Drone software comparison	
14:10-14:40	Coffee Break	
14:40-15:10	Morten Lillemo, researcher, Norwegian University of Life Sciences	20min pres + 10min questions
15:10-15:40	Ioana Gaboreanu (Ove Nilsson group) research engineer , Umeå Plant Science Centre phenotyping facility for trees	Confirmed! 30 minutes including questions.
16:00-17:30	NPPN General Assembly	Note: NPPN and associate partners only
18:30	Dinner	

7:30-9:00	Breakfast	
9:00-9:30	(Hyperspectral analysis in plant breeding)	Waiting for confirmation
9:30- 10:00	Gintaras Barzauskas, Lithuanian Research Centre for Agriculture and Forestry (LAMMC), coordinator of the NOBALwheat project.	Confirmed! 30 minutes including questions
10:00- 10:30	Coffee break	
10:30- 11:00	<b>Eva Johansson</b> , Swedish University of Agricultural Sciences - presentation of the GroGrund initiative	30 min!
11:00- 11:30	Open disussion about initiatives and future of phenotyping in the baltic and nordic countries	
11:30- 12:15	Zoom- <b>Thomas Sinclair-</b> Adjunct Professor, North Carolina State University - Application of phenotyping and modeling	
12.15- 13:15	Lunch	